It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Pat on October 13, 2000 at 09:29:50:

In Reply to: Microzide diuretic ...any side effects? posted by Lucy C on October 13, 2000 at 01:19:11:

: Is anyone on Microzide for HBP? If so, do you experience any adverse side-effects? Also, do you have to take a potassium supplement along with it? Any info will be greatly appreciated.

Yes Lucy I was coughing bad I just switched to atacand, I also take cozaar,no side affect from cozaar,don't know about atacand yet.About potassium I eat a bananna every day.Also what mg are you taking,I was taking 12.5mg.Good luck hope I helped.

Follow Ups

All times are GMT -7. The time now is 01:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!